CYCLIC CODES ASSOCIATED TO MUFFIN IDEALS OVER QUATERNION INTEGER RING (-1,-1)/zp )

Full Article - PDF

Published: 2018-03-26

Page: 67-74


SHAIKH JAVED SHAFEE *

Government Polytechnic, Hingoli, Maharashtra, India.

ARUNKUMAR R. PATIL

Department of Mathematics, Shri Guru Gobind Singhji Institute of Engineering and Technology, Vishnupuri, Nanded, Maharashtra, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we construct cyclic codes associated with Muffin ideals over quaternion integer rings-(-1,-1/zp ),  where zp is the finite field integers modulo odd prime p. We also find a generator matrix in standard form for these cyclic codes. Further we determine the Mannheim distance of these cyclic codes.

Keywords: Cyclic codes, Quaternion algebra, muffin ideal, Mannheim distance


How to Cite

SHAFEE, S. J., & R. PATIL, A. (2018). CYCLIC CODES ASSOCIATED TO MUFFIN IDEALS OVER QUATERNION INTEGER RING (-1,-1)/zp ). Asian Journal of Mathematics and Computer Research, 24(2), 67–74. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1023

Downloads

Download data is not yet available.